# SDR UPS06447315

- Difficulty date: July 11, 2006
- Submitted: July 12, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Spiral Stairwell
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ABOVE CREW STAIRS INOP.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY AT SPIRAL STAIRWELL REF UPS 747 M/M CHAP 33-51-04.  OPS CHECKED OK.
